# SDR 07FDEA00672

- Difficulty date: March 7, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT STRUCTURE IN SEC 12.  THE AFFECTED PARTS ARE SHOWN IN SRM 53-12-15 FIG.19, SHEET 3: ITEM 190,200 AND 275.  REPAIR WAS PERFORMED IAW SRM 53-12-15, FIG 207 (ITEM 190 / 200) AND BY REPLACE A NEW PART IAW SRM 51-72-10 (ITEM 275).
